Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lisinopril causing tight throat

Premium Questions

Dr. Ivo Ditah MD

I am taking lisinopril for high blood pressure . I am suffering from excess mucus or phlegm at the back of my throat which never seems to clear. Could this medication be the cause of it. I have had ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Panagiotis Zografakis MD

i am taking Lisinopril 40mg for high blood pressure . Been taking it for about 15 years. Lately i ... lately i am experiencing an unusual taste in my mouth when i eat and a sore throat and light fever ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Maheshwari MD

Dr. I have been having a feeling of a lump in my throat, does not effect eating or breathing, I was put on atorvastatin and Lisinopril about a month ago, about a week ago I quit taking the atorvastatin ... View answer

Answered by : Dr. Maheshwari ( General & Family Physician)
Dr. Praveen Tayal MD

This freaked me out this morning. I have been taking Lisinopril for a couple of Months and started ... of stuff in throat),dry. red skin on arms and more cherry angiomas, sun sensitivity, etc. When I cough up... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Baranidharan Kuselan MD

i had a shot of decadron mg and was given biaxm antibiotics 500 mg for sore throat , really bad ... me, intake lisinopril 20mg once a day, stay in bed all day about 12 noon i felt my heart rate ... View answer

Answered by : Dr. Baranidharan Kuselan ( Pain Medicine & Palliative Care Specialist)

Public Forum Discussions

Dr.   Saad Sultan MD

out the cause for the irritation in my throat. When I vomit, I feel like I am going to have a stroke. ...How long does it take to have Lisinopril leave your system. I have carotid artery disease and... View answer

Answered by : Dr. Saad Sultan ( General & Family Physician)
Dr.       Harry Maheshwari MD

I take lisinopril for htn. I have developed a tickle in my throat followed by coughing to the point of gagging and a flood of water out of my eye. Tickle and tearing always on right side. Is this due ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Het Ram Bishnoi MD

Hi Doctor I take 20mg of Lisinopril in the morning and take lanzsoprazole in the evening 30mg and have a lot of flem stuck in my throat and white saliva it s not moving it make me cough and may voice ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.  Michelle Gibson James MD

i recently saw a new doctor who immediately switched my blood pressure medication from atenolol to lisiniprol. I have been experienced a cough and tickling of the throat. I don t know whether to attribute ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Vasantha Lakshmi Gona MD

I started taking Lisinopril in Feburary and right away I had numbness in my tongue and swelling in my throat. It went away after 3 weeks. Pharmacist said it was my body trying to get used to medicine ... View answer

Answered by : Dr. Vasantha Lakshmi Gona ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. M. Vamsi Krishna MD

dear sir lisinopril is a drug used for hypertension.in my opinion it willnot cause problems like tooth decay.but it may cause some cough.

Dr. Sadiq Mughal MD

Lisinopril is not the anti-hypertensive of choice during pregnancy,as it can cause sever damage to the feotus even death,there are many more and safe anthypertensive for control of blood pressure during...

Dr. V R Nandakumar MD

Hi and welcome, If you stopped abruptly sometimes it may cause hemiparesis or hemiplegia. Usually we advice patient's some maintenance dose for hypertension. Continue to take Lisinopril even if you feel...